'I am shrinking; help me'
1. I am 21-years-old but my height is only 5 2". From last two years, my bones have been shrinking and I have started looking petite. I have never been like this before. Now, I look like a 16-year-old kid. Is there any way I can increase my height; any tablet that will help? There are times when I go into depression due to all this and I hit my head. Please help me out.
Sexual activities hampered!
2. I am 25-years-old and have not been circumcised. I think it hampers my sexual activities. I would like to know that if I want to get a surgery done, would it be very painful? Also, how long will it take to recover?
|You want to discuss your problems. Submit your question|
Male organ has shrunk
1. I am a 26-year-old unmarried guy. Some years ago, while playing cricket the ball hit one of my testicles. It has become smaller than the other one but I haven't felt any discomfort ever since. I haven't consulted any doctor or taken any medicine. I would like to know, if there will be any implications in the future?
Reply From Dr. Prem Lata Chawla: Traumatic injury with a cricket ball would have caused swelling and pain, which, on healing can result in shrinkage in the size of the testicle. Cricket ball hit cannot be blamed for the discrepancy in the size of the testicles in the absence of pain and swelling at the time of trauma. You should see a surgeon and get yourself examined for ruling out any increase in the size of the other testicle. For your information small degree of discrepancy in the size of two testicles can be a normal feature. An examination by a surgeon can be reassuring.
2. I am a 29-year-old boy about to get married. My penis is not hard enough and even the erection doesn't last long. I also discharge very soon. Moreover, I have a hair falling problem that has even extended to my private parts. Please suggest which specialist do I need to consult?
Reply From Dr. Prem Lata Chawla: You should consult a physician and get yourself thoroughly examined as the problem of erectile deficiency and hair falling can be related.